# SDR SWAA2024102848915

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EXIT SIGN COVER POINTING TOWARD THE COCKPIT<[01] REMOVED AND REINSTALLED G1 GALLEY EXIT SIGN COVER AS PER REF AMM 33-51-01-960-801;[02] VERIFIED STEP 1
